# SDR USAAF97005

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11380
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: D76351001
- Condition: Failed
- Location: Gear Handle
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1150 - PHL-PWM - DURING APPROACH TO PWM, LANDING GEAR HANDLE WAS STUCK AND WOULD NOT MOVE.  FLIGHT DIVERTED TO BOS WHERE MAINTENANCE COULD BE PERFORMED.  BEFORE LANDING AT BOS, LANDING GEAR WAS EXTENDED USING ALTERNATE GEAR METHOD. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LANDING GEAR TELEFLEX CABLES PER MAINTENANCE MANUAL CHAPTER 32-31-03.  GEAR SWING PERFORMED AND OPERATED NORMALLY.  (M)
